# SDR JJBA20251111053

- Difficulty date: July 25, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowling
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING LWR SKIN HAS A DENT NEAR THE APU EXHAUST DRAIN. RECONTOURED APU COWLING LWR APU SKIN TO REMOVE DENT NEAR THE APU EXHAUST DRAIN. PERFORMED HFEC ON APU COWLING LWR SKIN DENT NEAR THE APU EXHAUST DRAIN
